Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 89, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Aug 12, 2010, 3:16 PM CDT for Monroe County, Randolph County, Saint Clair County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2010, 3:16 PM CDT (20:16 UTC)
- Expired
- Aug 12, 2010, 9:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2302 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400
WGUS53 KLSX 122016
FFWLSX
ILC133-157-163-130230-
/O.NEW.KLSX.FF.W.0089.100812T2016Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT THU AUG 12 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 930 PM CDT
* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR INDICATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN
SINCE 200 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED
BUD...SPARTA...WATERLOO...BALDWIN...FOUNTAIN...MARISSA...NEW DESIGN
AND VALMEYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3809 9020 3820 9034 3825 9037 3832 9037
3843 9030 3838 9010 3831 9003 3832 8971
3811 8971
$$
GLASS2 follow-up statements
321
WGUS73 KLSX 122301
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT THU AUG 12 2010
ILC133-157-163-130230-
/O.CON.KLSX.FF.W.0089.000000T0000Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
601 PM CDT THU AUG 12 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ST. CLAIR...
MONROE AND NORTHERN RANDOLPH COUNTIES UNTIL 930 PM CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING DUE TO VERY HEAVY RAINFALL FROM
THUNDERSTORMS THIS AFTERNOON. THE RADAR ESTIMATED THAT ABOUT 3
INCHES OF RAIN HAVE FALLEN NEAR BURKSVILLE DURING THE PAST 3
HOURS. ALTHOUGH MOST OF THE THUNDERSTORMS HAVE MOVED OUT OF THE
WARNED AREA IT WILL TAKE SEVERAL HOURS FOR THE HIGH WATER TO RECEDE
THIS EVENING.
A WEATHER SPOTTER REPORTED THAT MAEYSTOWN CREEK WAS FLOODING A LOW
WATER CROSSING WHERE IT CROSSED DOBBINHILL LANE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED BUD...
SPARTA...WATERLOO...BALDWIN...FOUNTAIN...MARISSA...NEW DESIGN AND
VALMEYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3809 9020 3820 9034 3825 9037 3832 9037
3843 9030 3838 9010 3831 9003 3832 8971
3811 8971
$$
GKS771
WGUS73 KLSX 130228
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT THU AUG 12 2010
ILC133-157-163-130243-
/O.EXP.KLSX.FF.W.0089.000000T0000Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
928 PM CDT THU AUG 12 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ST.
CLAIR...MONROE AND NORTHERN RANDOLPH COUNTIES WILL BE ALLOWED TO
EXPIRE AT 930 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3809 9020 3820 9034 3825 9037 3832 9037
3843 9030 3838 9010 3831 9003 3832 8971
3811 8971
$$
GKSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:22 PM CDT, 54 minutes earlier.
Area forecast discussion, Aug 12, 2:22 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT THU AUG 12 2010
.DISCUSSION...
/131 PM CDT THU AUG 12 2010/
THIS AFTERNOON AND TONIGHT...ISOLATED PULSE THUNDERSTORMS HAVE
DEVELOPED THIS AFTN IN AN UNSTABLE ATMOSPHERE CHARACTERIZED BY
3000 TO 4000 J/KG OF CAPE...LITTLE CIN...AND LACK OF VERTICAL WIND
SHEAR. MOST OF THE STORMS WERE PRODUCING MICROBURSTS WITH MEASURED
WIND GUSTS OF 60 MPH AND STRONG OUTFLOW BOUNDARIES. GENERALLY
EXPECT THIS ACTIVITY TO PERSIST THROUGH THE AFTERNOON AND WEAKEN
WITH LOSS OF DAYTIME HEATING.
FRIDAY AND SATURDAY...TOMORROW LOOKS SIMILAR TO TODAY AS SLY WINDS
CONTINUE TO ADVECT A MOIST AIR MASS INTO THE REGION BENEATH AN
UPPER LEVEL RIDGE. MODELS SHOW THE VORT MAX IN ALBERTA DROPPING
SWD AND ACTING TO EJECT THE ID/UT/NV VORT MAX NEWD ACROSS THE NRN
PLAINS. THIS SCENARIO IS CONSISTENT WITH TRENDS SEEN IN EARLY
AFTN WATER VAPOR IMAGERY. THE LOW PRESSURE SYSTEM THEN DRIVES A
CDFNT THROUGH THE REGION ON SAT...PROVIDING RELIEF FROM THE HEAT
BY SUN AS COOLER AND DRIER AIR FILTERS IN TO THE REGION. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT ON FRI
AND SAT.
SUNDAY THROUGH WEDNESDAY...NLY WINDS BEHIND THE FNT ADVECT IN A
COOLER AND DRIER AIR MASS AS H85 TEMPERATURES FALL TO 14 TO 18 DEG
C BY TUE. THIS WILL RESULT IN A WELCOME RELIEF FROM THE HEAT FOR
SUN THROUGH TUE AND PERHAPS THROUGH THE END OF THE WEEK. MODELS
ARE IN AGREEMENT THAT A SURFACE HIGH BUILDS ACROSS THE CENTRAL
CONUS ON MON AND TUE BUT SOLUTIONS DIVERGE AFTER WED. THE ECMWF
DEPICTS A SHORTWAVE MOVING SEWD OUT OF CANADA AND BECOMING A
CLOSED LOW OVER THE GRTLKS AS IT SENDS ANOTHER CDFNT THROUGH THE
AREA. THE GFS DOES NOT SHOW THIS SHORTWAVE AND INSTEAD DEVELOPS A
LOW PRESSURE SYSTEM ALONG THE GULF COAST NEAR LA/MS...BRINGING IT
INLAND AND EVENTUALLY OVER PARTS OF MO/IL. BECAUSE OF THESE
DIFFERENCES...I HAVE LOW CONFIDENCE IN THE LAST FEW PERIODS OF THE
EXTENDED FORECAST AND GENERALLY FOLLOWED HPC FOR COLLABORATION
PURPOSES.
HEAT HEADLINES...HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE
ENTIRE AREA THROUGH FRI EVENING AND ACROSS THE SERN CWA THROUGH
SAT EVENING. THE NWRN PART OF THE CWA WILL LIKELY BENEFIT FROM
SOME COMBINATION OF EARLIER FROPA ON SAT...OUTFLOW FM FRI NIGHT
CONVECTION...AND ADDITIONAL CLOUD COVER WHICH WILL LIMIT
INSOLATION. DUE TO SLOWER THAN EXPECTED FROPA...HAVE EXTENDED THE
EXCESSIVE HEAT WARNING THROUGH SAT EVENING FOR THE SERN 2/3 OF THE
CWA.
KANOFSKY
&&
.AVIATION...
/1226 PM CDT THU AUG 12 2010/
SCATTERED SHOWERS AND THUNDERSTORMS HAVE PERSISTED GENERALLY ALONG
AND SOUTH OF A KCOU-KSTL-KFWC LINE. VFR CONDITIONS EXPECTED NORTH OF
THIS LINE THROUGH THE TAF VALID PERIOD...WITH MVFR POSSIBLE IN THE
VICINITY OF THESE STORMS AS THEY DEVELOP AND MOVE ESE. STORM
ACTIVITY SHOULD DIMINISH BY EVENING...WITH PREVAILING LIGHT AND
VARIABLE WINDS WHICH WILL BECOME SOUTHERLY ON FRIDAY.
SPECIFICS FOR KSTL...
VFR CONDITIONS WITH LIGHT AND VARIABLE WINDS WILL PREVAIL THROUGH
THE VALID TAF PERIOD. HOWEVER...TSRA MAY IMPACT THE TERMINAL
THROUGH THIS AFTERNOON...AND IS EXPECTED TO DISSIPATE AFTER
SUNDOWN. SKIES WILL CLEAR OVERNIGHT...WITH WINDS DEVELOPING A
SOUTHERLY COMPONENT ON FRIDAY...REMAINING LIGHT.
JP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KNOX MO-LEWIS
MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR ADAMS IL-BROWN
IL.
&&
WFO LSXHazardous weather outlook, Aug 12, 2:39 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 239 PM CDT THU AUG 12 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 239 PM CDT THU AUG 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS HEAT AND HUMIDITY CONTINUES WITH PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. OVERNIGHT LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES WHICH WILL PROVIDE LITTLE RELIEF FROM THE HEAT. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM FOR PARTS OF NORTHEAST MISSOURI AND UNTIL SATURDAY EVENING AT 9 PM FOR CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THESE STORMS WERE PRODUCING MICROBURSTS WITH DAMAGING WINDS UP TO 60 MPH. STORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS. MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS HEAT AND HUMIDITY WILL CONTINUE THROUGH SATURDAY WITH PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS ON FRIDAY AND SATURDAY. OVERNIGHT LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES WHICH WILL PROVIDE LITTLE RELIEF FROM THE HEAT. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM FOR PARTS OF NORTHEAST MISSOURI AND UNTIL SATURDAY EVENING AT 9 PM FOR CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS OVER MOST OF THE AREA FROM FRIDAY THROUGH SATURDAY NIGHT. SOME OF THE THUNDERSTORMS ON SATURDAY MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE MISSISSIPPI AT QUINCY AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Aug 12, 2:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND GST O'FALLON 38.78N 90.71W
08/12/2010 E60 MPH ST. CHARLES MO NWS EMPLOYEE
50-60 MPH WINDS AT WINGHAVEN AND HIGHWAY 40... ALONG
WITH PEA SIZED HAIL
&&
TRUETTLocal storm report, Aug 12, 2:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL COLUMBIA 38.46N 90.23W
08/12/2010 E0.88 INCH MONROE IL PUBLIC
NICKEL TO QUARTER SIZED HAIL
&&
TRUETTLocal storm report, Aug 12, 2:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
245 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG MARISSA 38.26N 89.75W
08/12/2010 ST. CLAIR IL TRAINED SPOTTER
TREE LIMBS DOWN. SIZE UNKNOWN.
&&
KANOFSKYLocal storm report, Aug 12, 2:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG COULTERVILLE 38.18N 89.60W
08/12/2010 RANDOLPH IL AMATEUR RADIO
POWER LINE DOWN ON HOUSE. STARTED FIRE.
&&
FGLASSLocal storm report, Aug 12, 3:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG MARISSA 38.26N 89.75W
08/12/2010 ST. CLAIR IL AMATEUR RADIO
4 INCH DIAMETER TREE LIMBS DOWN
&&
FGLASSLocal storm report, Aug 12, 3:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT THU AUG 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL PEVELY 38.29N 90.40W
08/12/2010 M0.25 INCH JEFFERSON MO TRAINED SPOTTER
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:49 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 18 min |
| Aug 12, 1:21 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 39 min |
| Aug 12, 1:34 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 41 min |
| Aug 12, 1:41 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 49 min |
| Aug 12, 1:57 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 48 min |
| Aug 12, 2:06 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 39 min |
| Aug 12, 2:10 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 50 min |
| Aug 12, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 49 min |
| Aug 12, 3:12 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 20 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.